A geometric study of Fibonacci groups.

Helling, H.; Kim, A.C.; Mennicke, J.L.

Journal of Lie Theory (1998)

  • Volume: 8, Issue: 1, page 1-23
  • ISSN: 0949-5932

How to cite


Helling, H., Kim, A.C., and Mennicke, J.L.. "A geometric study of Fibonacci groups.." Journal of Lie Theory 8.1 (1998): 1-23. <http://eudml.org/doc/225732>.

author = {Helling, H., Kim, A.C., Mennicke, J.L.},
journal = {Journal of Lie Theory},
keywords = {infinite groups; hyperbolic 3-manifolds; Fibonacci groups},
language = {eng},
number = {1},
pages = {1-23},
publisher = {Heldermann Verlag},
title = {A geometric study of Fibonacci groups.},
url = {http://eudml.org/doc/225732},
volume = {8},
year = {1998},

AU - Helling, H.
AU - Kim, A.C.
AU - Mennicke, J.L.
TI - A geometric study of Fibonacci groups.
JO - Journal of Lie Theory
PY - 1998
PB - Heldermann Verlag
VL - 8
IS - 1
SP - 1
EP - 23
LA - eng
KW - infinite groups; hyperbolic 3-manifolds; Fibonacci groups
UR - http://eudml.org/doc/225732
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.